# SDR ASOA2015123014325

- Difficulty date: December 30, 2015
- Submitted: January 11, 2016
- Operation: Air carrier
- Aircraft: N851AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7360
- Aircraft time: 36,060 hours, 32,686 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FASTENER HOLE INSPECTION OF RT LOWER WING PLANK 1EA HOLE HAS CRACK INDICATION.  RECEIVED & COMPLIED WITH ADR JLEB-15-3626196, REF SRM 51-40-11.  RECEIVED & COMPLIED WITH FINAL REO 601R-57-21-2394.  RECEIVED & COMPLIED WITH ECTC REO 601R57-21-2394.
